# SDR REXA2013062501257

- Difficulty date: June 25, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 14,381 hours, 9,340 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BY AFT LAV SERVICE PANEL IS CHAFED.  BLENDED CHAFE ON AFT LAV SERVICE PANEL SKIN AND IS IN LIMITS IAW REO 690-53-51-079 & EO R53407.
